# SDR ALGA201204171202

- Difficulty date: April 16, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N647AL
- Make and model: Bell 407
- Aircraft serial: 53357
- Aircraft time: 11,003 hours
- Engine: Allsn 250C47B
- Engine time: 9,083 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 6871505
- Part serial: MP087890
- Condition: Failed
- Location: Nr 5
- Part time: 2,538 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CHIP LIGHT.  ON INSPECTION FOUND NR 5 BEARING FAILURE IN TURBINE.
